# SDR R61A201603090179

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 30,340 hours, 22,827 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 10298H5728
- Condition: Failed
- Location: Cockpit
- Part time: 13,199 hours, 10,061 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE F/O WINDSHIELD SHATTERED.  AN EMERGENCY WAS DECLARED AND CREW DIVERTED, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE R & R F/O`S WINDSHIELD IAW AMM AND OPS CHECKED GOOD.
